MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal of the American Veterinary Medical Association · 1984

Suspected tremetol poisoning in horses.

Olson C T, Keller W C, Gerken D F, Reed S M

СтатьяПеревод в очереди

Аннотация

Of 10 horses in a heavily overgrazed pasture, 4 died within 1 week. Clinical signs included muscle tremors, ataxia, reluctance to walk, heavy sweating, and myoglobinuria. Serum creatine kinase, aspartate transaminase, and alkaline phosphatase activities were high. Histopathologic findings were nonspecific. On the basis of clinical signs, clinicopathologic findings, nonspecific histopathologic findings, the condition of the pasture, the identification of numerous white snakeroot plants from which trematone was extracted, and evidence that these plants had been heavily browsed, it was believed that the horses died from ingestion of Eupatorium rugosum.

Для цитирования: Olson C T, Keller W C, Gerken D F, Reed S M. Suspected tremetol poisoning in horses.. Journal of the American Veterinary Medical Association. 1984.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.